# SDR UALA2012062203368

- Difficulty date: June 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 70,957 hours, 26,483 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING DF792 FOUND EEL FLOOR LIGHTING INOP AT ROW 21 ABC THROUGH 24 ABC.  ALSO INOP FROM ROW 34 ABC TO 40 ABC.  PERFORMED OPS CHECK PER A MM 33-51-00 PG 501 ALLOWED BATTERY PACKS TO CHARGE, OPS CHECK GOOD.
